English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Exceptional points in quantum and classical dynamics

Smilga, A. V. (2009). Exceptional points in quantum and classical dynamics. Journal of Physics A: Mathematical and Theoreticaljournal of Physics A: Mathematical and Theoretical, 42(9): 095301. doi:10.1088/1751-8113/42/9/095301.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-458C-D Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-458D-B
Genre: Journal Article

Files

show Files
hide Files
:
a9_9_095301.pdf (Publisher version), 138KB
Name:
a9_9_095301.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-
:
0808.0575v1.pdf (Preprint), 150KB
Name:
0808.0575v1.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Smilga, Andrei V.1, Author
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Content

show
hide
Free keywords: -
 Abstract: We notice that, when a quantum system involves exceptional points, i.e. the special values of parameters where the Hamiltonian loses its self-adjointness and acquires the Jordan block structure, the corresponding classical system also exhibits a singular behaviour associated with restructuring of classical trajectories. The system with the crypto-Hermitian Hamiltonian H = (p2+z2)/2 -igz5 and hyper-ellictic classical dynamics is studied in details. Analogies with supersymmetric Yang-Mills dynamics are elucidated.

Details

show
hide
Language(s):
 Dates: 2009
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 372116
Other: arXiv:0808.0575
URI: http://lanl.arxiv.org/abs/0808.0575
DOI: 10.1088/1751-8113/42/9/095301
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Physics A: Mathematical and Theoreticaljournal of Physics A: Mathematical and Theoretical
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 42 (9) Sequence Number: 095301 Start / End Page: - Identifier: ISSN: 1751-8113